# SDR EIAA970030

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 160
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND CABIN SUB FLOOR IS CORRODED AT STATION 160 BEAM AT LBL 20.  AREA APPROXIMATELY 12 INCHES BY 8 INCHES.  REMOVED DAMAGED AREA IAW SRM 53-01.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW 53-01.  INSTALLED DOUBLER IAW SRM 53-30-2.  (M)
